How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 30023
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I woke up last night and tonight and my body feels on fire

Customer Question

I woke up last night and tonight and my body feels on fire around head neck arms shouldres and tongue.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi. Do you have any medical conditions or take any medications? Any rash with this?
Customer: replied 1 year ago.
No . I take an estrogen veldot patch.
Expert:  Dr. Chip replied 1 year ago.
OK. Have you ever had anything like this before?
Customer: replied 1 year ago.
Yes but I changed brands about a month ago. I also took a longer walk about 3 days ago. I have been healthy and I am 71.
Expert:  Dr. Chip replied 1 year ago.
As in you changed your hormone replacement brand?
Customer: replied 1 year ago.
Yes
Customer: replied 1 year ago.
My arms also feel strange and my scalp like little bugs crawling and my tongue burns. It's worse at night
Expert:  Dr. Chip replied 1 year ago.
OK--It sounds like you're having menopausal symptoms and that your estrogen patch is at too low a dosage. You need to talk to your doctor about either an increase or another switch of the brand.
That said, this could also be an allergic reaction without the rash or a problem with a B12 deficiency so you should have your doctor take a look at you. For now you could try Benadryl for your symptoms
Let me know if you need more information here
Customer: replied 1 year ago.
Thank you so much. I wondered if something like this was going on. I truly appreciate.
Expert:  Dr. Chip replied 1 year ago.
My pleasure but let me know how it goes and please remember to rate my service to you